Worse from Progrsterone

by briony
(australia)

hi I'm two weeks into beginning progesterone and its increasing gotten more scarey. I feel like the whole world is black and I should die. I've tried increasing but it gets worse. I'm so bloated I don't recognise me. I don't know what to do. Has anyone else experienced this? Should I persevere. Briony

Comments for Worse from Progrsterone

Click here to add your own comments

Dec 31, 2014
Worse from Progrsterone
by: Wray

Hi Briony I would say about 99% of all women and some men experience what you are currently going through. You don't say how much you are using, probably far too little. Please see our pages on Oestrogen Dominance and How to use Progesterone Cream. Take care Wray

Dec 31, 2014
worse
by: Sue

Hi Briony

Its pretty grim, ain't it. I'm in the same position. You need to keep reminding yourself that you're feeling like this for a reason and that it will pass. Don't hesitate to increase your dosage if need be.

Dec 31, 2014
Additional Support
by: Jane

Briony, I am sorry to here that times are tough for you right now. I must advise you to seek out some help if you are feeling so depressed that life does not seem worth living. You need additional support such as family, friends, or therapist while you continue to follow the advice given on this page. I hope that you begin to feel better soon. Much love, Jane

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Benefits of progesterone.


Search over 7,500 pages on this site...